RICCI SOLITONS ON HOPH HYPERSURFACES IN SASAKIAN SPACE FORM

Zahra Nazari, Esmail Abedi

DOI Number
10.22190/FUMI1703387N
First page
387
Last page
404

Abstract


We are studying Ricci solitons on Hoph hypersurfaces in Sasakian space form
fM2n+1(c). The rst, we prove that Hoph hypersurfaces of a Sasakian space form
fM2n+1(c < 1) with two distinct principal curvatures is shrinking and for c 1,
Hoph hypersurfaces with two distinct principal curvatures of a Sasakian space form
fM2n+1(c) does not admit a Ricci soliton. We show that there is not any Hoph hyper-
surfaces with two distinct principal curvatures in a Sasakian space form fM2n+1(c)
with a -Ricci soliton (and Ricci soliton) such that potential vector eld is the Reeb
vector eld.
Then we prove that Hoph hypersurfaces in Sasakian space form fM2n+1(c) with
c = 1 does not admit a - Ricci soliton with potential vector eld U and we show
that Ricci soliton on Hoph hypersurfaces M in Sasakian space form fM2n+1(c <

Keywords

Ricci soliton, n-Ricci soliton, Sasakian space form, locally symmetric hy- persurfaces

Keywords


Ricci soliton, -Ricci soliton, Sasakian space form, locally symmetric hyper- surfaces. 1

Full Text:

PDF

References


C. Boyer and K. Galicki, Sasakian geometry, Oxford Mathematical Monographs. Oxford University Press, Oxford, 2008.

B.Y. Chen, Ricci solitons on Riemannian submanifolds,Riemannian Geometry and Applications to Engineering and Economics Bucharest, Romania, Proceedings of the Conference RIGA 2014 (May 19-21, 2014, Bucurexsti).

J. T. Cho and M. Kimura, Ricci solitons and real hypersurfaces in a complex space form , Tohoku Math. J. 61 (2009), 205-212.

J. T. Cho and M. Kimura, Ricci solitons on locally conformally flat hypersurfaces in space forms, Journal of Geometry and Physics 62 (2012) 1882-1891.

B. Chow and D. Knopf, The Ricci flow: An introduction , Math. Surveys Monogr. 110, American Mathematical Society, Providence, RI, 2004.

R. S. Hamilton, The Ricci flow on surfaces Mathematics and general relativity,(Santa Cruz, CA, 1986), Contemp. Math. 71, American Math. Soc., Providence, RI, (1988) 237-262.

C. He and M. Zhu, Ricci solitons on Sasakian manifolds,arXiv:1103.4407v2 [math.DG], 26 sep (2011).

T. Ivey, Ricci solitons on compact 3-manifolds , Differential Geom. Appl. 3 (1993), 301-307.

U.H. Ki, Real hypersurfaces with parallel Ricci tensor of a complex space form, Tsukuba J. Math. 13 (1989), 73-81.

U.K. Kim, Nonexistence of Ricci-parallel real hypersurfaces in P2C or H2C, Bull. Korean Math. Soc. 41 (2004), 699-708.

J. Morgan and G. Tian, Ricci Flow and the Poincare Conjecture, Clay Mathematics Monographs, 5, Cambridge, MA, 2014.

G. Perelman, The entropy formula for the Ricci flow and its geometric applications, http://arXiv.org/ abs/math.DG/02111159, preprint.


Refbacks

  • There are currently no refbacks.




© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)